MAUDE Adverse Event Report: BD CARIBE LTD. BD¿ QUINCKE SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. BD¿ QUINCKE SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 405180
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ quincke spinal needle experienced mixed product type in packaging.The following information was provided by the initial reporter: the customer reported that they received a box of bd spinal needles #405180 lot # 2334994 without a different size tip than the 25g they ordered and listed on the packaging.Customer opened spinal needle 405180 and the needle had a different tip other than the 25gx3.5 as the packaging indicated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: one photo received by our quality team for investigation.Upon visual evaluation, two needles are seen; in one of the needles is observed the stylet is longer than the needle, therefore the stylet is protruding.A device history review was performed for reported lot 2334994, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Based on the teams investigation, possible root cause is associated with stylet out of alignment which orients the length and rotation of the cannula /stylet.

Brand Name
BD¿ QUINCKE SPINAL NEEDLE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16892307
Report Number2618282-2023-00034
Device Sequence Number6819278
Product Code BSP
UDI-Device Identifier00382904051808
UDI-Public00382904051808
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405180
Device Lot Number2334994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date06/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown